I had a shot of Bicillin and within a half hour I was driving and had what I called a panic attack. My heart just started racing, fear set in, my legs was shaking for being nervous. I called my doc, I just left his office after a shot of Bicillin, I was scared I thought I would have to go to ER. He called back and said it was a adrenaline rush, has anyone had that before from taking medication?
To me it was like having a panic attack, but much more heart pounding than ever.
Very mild left sided (could have fooled me with the "mild") UC.Just found out 4 years into it I might have Lyme's Disease, going to a LLMD in December. Confirmed Lymes on 12/8/09 before my new antibiotic protocal from my LLMD, I Started and stopped LDN ON 1/25/09 to mid May no improvements. Tried Asacol, Pentesa, Colozol, Sulfasulsadine and Lialda, they made me worse. A range of antibiotics (for 10 days here and there), not much better. Supplements: No UC meds at this time. Started Doxy and Cedfinir too rough on stomach, stopped those.Started Bicillin injection 1/12/10, once a week of injections.On Zithromax and Flagyl as well, about 2 year protocol to rid myself of bacteria Babesia, Chylmadia Phenomia and Borresliosis. Taking Oxy Aloe Flush and liquid vitamins, curcumin and CO Q10